Search Daily Dose articles:


New scam targets kidney cancer patients

There’s nothing like a cancer diagnosis to scare the bejeezus out of you — but the fear factor doesn’t end when the cancer’s gone.

Once you’ve been treated… once your doc assures you that they plucked the tumor out and there’s nothing left of the ugly thing… you don’t get to breathe a sigh of relief.

You’re too worried it’ll come roaring back like a horror-movie monster that just won’t die!

That fear is how they get you to take potent “anti-cancer” drugs. They claim the meds can stop the disease from returning — but new research reveals the truth about many of them.

They don’t work!

The new study focused on patients who had surgery for kidney cancer, a disease with a notoriously high rate of recurrence. For a year after the procedure, some folks were given the drug sunitinib (cost: $4,500-$15,000 per month), others were given sorafenib (cost: roughly $4,000-$5,000 per month), and some got a placebo (cost: zip).

The funny thing is, the patients on the most expensive drug, sunitinib, had the SHORTEST median disease-free survival: 5.8 years. Those on sorafenib lasted a median 6.1 years without the cancer returning.

And yet those who took nothing pills got a median disease-free survival rate of 6.6 years.

Now, statistically, there isn’t enough of a difference between 5.8 and 6.6 to declare a clear winner here (especially considering margin of error), so the researchers consider it a tie.

But that’s just about the ugliest outcome you could imagine — spending big money on drugs that deliver even bigger side effects and that don’t help you live any longer than doing NOTHING AT ALL.

A third of all patients on sorafenib, for example, end up battling hand-foot syndrome, a nasty condition where your palms and feet break out into rashes and then shed skin like a snake.

Many patients battle diarrhea and fatigue, and some battle a host of other side effects — including heart attack!

Sunitinib comes with its own set of nightmares, including that same hand-foot syndrome along with low red and white blood cell and platelet levels, which set the stage for infection and bleeding problems.

It can cause the usual suspects — like nausea and diarrhea — and also, for some, blood clots, which can lead to embolism and stroke. It can even change your sense of taste!

If those risks were the only thing standing between you and the pearly gates, then by all means open your wallet, swallow the pills, and roll with the punches.

But since they don’t do squat to keep you from dropping dead, save your money — and maybe your life — and tell any oncologist trying to get on these pills that you want something that WORKS instead.

Your best bet is to make sure you’ve got an experienced naturopathic medical doctor in your corner. I recommend a member of the American College for Advancement in Medicine.

Health Disclaimer: The information provided on this site should not be construed as personal medical advice or instruction. No action should be taken based solely on the contents of this site. Readers should consult appropriate health professionals on any matter relating to their health and well-being.


Copyright © 2017 ·  NewMarket Health